Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

true sushi

Member
  • Total Reviews

    0
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

0 Neutral

About true sushi

  • Rank
    Junior Member
  • Birthday 12/12/1985
  1. Just wondering if there are any chrisitans out there? Do you ever wonder? why GOD why do i have Acne? When i see all of these other beautiful non-christians living a horrible life not in your name W/ A CLEAR FACE?? does it ever bother you??
  2. i know you wanted guy's opinion, but i couldn't help but see. I too am dealing with that same problem. I am asian and it seems like in my state Asians are ugly and Asian's with acne are...OMG a monster! i am very confident and i have a great personality (that is what i have been told) but i have never dated a guy (i am 20)...but don't give up...if you are destined to have a guy you will get one! just bc right at this moment you do not have a man by your side doesn't mean you will never have
  3. I agree...DO NOT POP IT!!! it will be red and nasty...just cover it up...and no one will see it!
  4. hi, i am actually going to ask a different question ...not about acne this time...but i am going to study abroad in Italy and was wondering what are some good universities/colleges to go to. ciao, sushi
  5. hi, i am from korea...but live in america now. I want to know the korean secret. Also, i want to get a hold of some asian music...any good place on the web to download/or listen to?
  6. hey, has anyone else heard of evoclin...or evocline? i just started to use it today..and i want your opinion on it! thanks
  7. ask your doctor....they know what it best...well i sure hope they do. Retina is very good....
  8. i agree with silapp....you are suppose to have a papertrail, meaning that you have tried antibiotics or other drugs that aren't as strong....Accutane is very dangerous and very serious. It can mess some people up...but talk to your derm...i strongly recommend that !
  9. just to let you know....i was put on mino for 3 months, but only got throught it for a month...*i was then put on accutane*...but you might get headaches and itchy skin...that lasted the whole month ....but GOOD LUCK!
  10. ok, so i had been on accutane for a month....one month. and my Dr got back my blood test and said there had a been an elevation in my liver....aaaahhh so he TOOK ME OFF OF IT! ....what do i do now? i have tried everything....this was my last hope....blasted..now he said that i can't put anything in my body until i get this cleared up.....so he is putting me on this foam and duac....i am SICK OF IT oh, and has anyone else gone through this?
  11. has anyone used a foam? U wash your face and put this foam on...let it dry and then put duac on? ever heard of it?? i am praying to God that it will work. My doctor just took me off of accutane bc of an elevation on my liver (that was pretty much my last hope)...i guess God just wants me to be ugly...why is that? why doesn't God want me to be happy? i have had 3 deaths in one month...a guy hasn't asked me out in a year (most likely bc i have acne and am asian)...my grades went down to a
  12. good luck with it...i had both of them...and i saw results in about 2 weeks...but then it stopped getting better and just stayed the same for about a month....uugghhh...don't worry...just keep your chin up and smile..bc you never know who is watching
  13. i am actually on amnesteem (a generic brand for accutane) and so far i am fine with it..i just can't wait to be pretty again
  14. first of all...relax...supposedly you can break out because of stress and fatigue and a bad diet (well the bad diet isn't healthy for you anyway...so just eat good)...accutane is ok, at least in america, but you must have a paper trail saying that you have tried antibiotics and stuff...so just relax, talk to your derm and see what they say. Good a good cleanser and wash two times a day (no more) maybe see about an Over the counter drug...so to that forum and see what they say. But again, Accut
×